# SDR SWAA2020030442023

- Difficulty date: February 8, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 44,713 hours, 21,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8120
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO DOOR SUB THRESHOLD WEB STA 794-897, LBL 45, WL 155         CORROSION ON AFT CARGO DOOR SUB THRESHOLD WEB STA 794-897 LBL 45 WL 155 WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG 103 DETAIL D. REMOVED OLD WEB. LOCATED, DRILLED AND INSTALLED NEW WEB ITEM 7530091 P.O.# 783619 IAW SRM 51-40-02-0G-0, SRM 51-40-05-0G-0, SRM 51-40-08-0G-0 AND DWG'S 146A8120 REV. E AND 146A8340 REV-. 92058U 02/26/20
